MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET (5F); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET (5F); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000633B
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a hole in the catheter was inconclusive due to the sample condition.No physical sample was returned for investigation.A photo of the label with part number ck000633b and lot #recr0844 was the only item provided for investigation.A note was written below the label that stated, ¿hole at 3cm mark on white port¿.The case id # written on the sheet of paper was (b)(4).Since the catheter was not returned or shown in the photograph, the complaint was inconclusive.A lot history review (lhr) of recr0844 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that customer had a 5 french triple lumen provena leaking at the extension leg.It was stated that there was a hole in the catheter at the 3cm mark.No other information was provided.

Brand Name
POWERPICC HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET (5F)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7873823
Report Number3006260740-2018-02440
Device Sequence Number1909743
Product Code LJS
UDI-Device Identifier00801741143762
UDI-Public(01)00801741143762
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK000633B
Device Catalogue NumberCK000633B
Device Lot NumberRECR0844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1